"Dynamics of a Discrete Predator-Prey System with Beddington-DeAngelis Function Response"
written by Qibin Fang, Xiaoping Li, Meiyu Cao,
published by Applied Mathematics, Vol.3 No.4, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Codimension-one and codimension-two bifurcations of a discrete predator–prey system with strong Allee effect
2019
[2] Universidad de Los Andes, Mérida, Venezuela
2018
[3] Existence of Unique and Global Asymptotically Stable Almost Periodic Solution of a Discrete Predator-Prey System with Beddington-DeAngelis Functional Response …
Revista Colombiana de Matemáticas?, 2018
[4] SOME RESULTS ON PREDATOR-PREY DYNAMIC SYSTEMS WITH BEDDINGTON-DEANGELIS TYPE FUNCTIONAL RESPONSE ON TIME SCALE …
2017
[5] Bifurcation analysis and chaos control in a discrete-time parasite-host model
Discrete Dynamics in Nature and Society, 2017
[6] Recent Trends in Computational and Theoretical Aspects in Differential and Difference Equations
Journal of Mathematics, 2017
[7] SOME RESULTS ON PREDATOR-PREY DYNAMIC SYSTEMS WITH BEDDINGTON-DEANGELIS TYPE FUNCTIONAL RESPONSE ON TIME SCALE …
2017
[8] Some results on predator-prey dynamic systems with beddington-deangelis type functional response on time scale calculus
2017
[9] Necessary and sufficient condition for existence of periodic solutions of predator-prey dynamic systems with Beddington-DeAngelis-type functional response
Advances in Difference Equations, 2016
[10] Behavior of the Solutions for Predator-Prey Dynamic Systems with Beddington-DeAngelis Type Functional Response on Periodic Time Scales in Shifts
Abstract and Applied Analysis, 2016
[11] Stability Analysis of the Periodic Solutions of Some Kinds of Predator-Prey Dynamical Systems
Journal of Mathematics, 2016
[12] Impulsive Predator-Prey Dynamic Systems with Beddington-DeAngelis Type Functional Response on the Unification of Discrete and Continuous Systems
Applied Mathematics, 2015
[13] ON GENERALIZED INTEGRAL INEQUALITIES WITH APPLICATIONS IN BIO-MATHEMATICS AND PHYSICAL SCIENCES
2015
[14] NECESSARY AND SUFFICIENT CONDITION FOR THE PERIODIC SOLUTIONS OF PREDATOR-PREY DYNAMIC SYSTEMS WITH BEDDINGTON-DEANGELIS TYPE FUNCTIONAL RESPONSE
International Conference on Pure and Applied Mathematics, 2015
[15] Dynamic complexities in a discrete predator–prey system with lower critical point for the prey
Mathematics and Computers in Simulation, 2014